Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Itchy anus. Prescribed medication. No improvement. Rashes on body. Tiny white things in stool. Pin worms?

For the past week and a half my anas has been extreme itchy. I have gone to the doctors the first time and they gave me a medician for fugal and yeast . She said I should fell better in two days. I felt worst want to a family practice doctor she said she dosen t know. Want to another doctor at our mayor university and they gave me some hydroxyzine and triamcinolone cream. That didn t work it still won t stop itching. It s like I fill bugs on me. He also checked me for hemmroids. He said he s not really sure. The University is about a hour and a half away so he get in contact with a local doctor here went to see him and he said maybe pin worms gave me a sticky stick. I used it you could see very small worms like the size of a seasame seed. Also a couple of days before all this I was playing with some cats at the animal shelter, and had to use the restroom really bad. I didn t think about washing my hands before just after. Now I have a rash all over.My nose feels like it has something in it. My face is so itchy. When I go to the bathroom you can see little tiny, tiny white thing.Please Help do you know what this is or if this could be pin worms or something else?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello user
Its definitely pinworn, and yeah, dont worry, its easily curable !! The history you are describing is classical for pinworm .It is always associated with intense itching.
You shud take anti-parasitic medications for it from nearby doctor, and at regular interval, as its eggs are very small and sticks to undergarments, and when you use your hands for itching, it causes reinfections.

You should also keep yourself clean, as it mostly flourishes in untidy people.
There is also association of anaemia with it, you should take iron suppliments for that .

Dr Hari Om Chandrakar
Answered: Sun, 9 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor